# SDR DALA2020082702871

- Difficulty date: January 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 18,654 hours, 7,134 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT HORIZ STAB DENT AT STATION 278, APPROX. 3.75 INCH LONG BY 1.6 INCH WIDE BY .200 DEEP. EVALUATED DENT PER B737 SRM 55-10-01-1A. REWORKED DENT PER NOTE 7 OPTION 2.
